Alert archive / Missouri / Freeze Warnings in 2014
Freeze Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Oct 30, 2014, 3:30 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Oct 31, 2014, 10:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 3:30 PM CDT (20:30 UTC)
- In effect from
- Oct 31, 2014, 10:00 PM CDT
- Expired
- Nov 1, 2014, 9:52 AM CDT
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533 WWUS73 KLSX 302030 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT THU OCT 30 2014 ...FIRST FREEZING TEMPERATURES OF THE SEASON EXPECTED... ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311100- /O.UPG.KLSX.FZ.A.0001.141101T0600Z-141101T1500Z/ /O.NEW.KLSX.FZ.W.0003.141101T0600Z-141101T1500Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 330 PM CDT THU OCT 30 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...THE TEMPERATURE IS EXPECTED TO FALL BELOW THE FREEZING MARK LATE FRIDAY NIGHT. * TEMPERATURES...IN THE UPPER 20S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ TILLY
5 follow-up statements
989 WWUS73 KLSX 310848 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 348 AM CDT FRI OCT 31 2014 ...FIRST FREEZING TEMPERATURES OF THE SEASON EXPECTED... ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-312100- /O.CON.KLSX.FZ.W.0003.141101T0600Z-141101T1500Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 348 AM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... * TIMING...THE TEMPERATURE IS EXPECTED TO FALL BELOW THE FREEZING MARK LATE FRIDAY NIGHT. * TEMPERATURES...LOWS WILL BE IN THE 20S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ BYRD
202 WWUS73 KLSX 312038 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 338 PM CDT FRI OCT 31 2014 ...FIRST FREEZING TEMPERATURES OF THE SEASON EXPECTED TONIGHT... ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011500- /O.CON.KLSX.FZ.W.0003.141101T0600Z-141101T1500Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 338 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... * TIMING...THE TEMPERATURE IS EXPECTED TO FALL BELOW THE FREEZING MARK LATE TONIGHT. * TEMPERATURES...IN THE UPPER 20S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ TILLY
347 WWUS73 KLSX 312322 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 622 PM CDT FRI OCT 31 2014 ...THE FIRST WIDESPREAD FREEZING TEMPERATURES OF THE SEASON EXPECTED TONIGHT... ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011130- /O.EXT.KLSX.FZ.W.0003.141101T0300Z-141101T1500Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 622 PM CDT FRI OCT 31 2014 ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... * TIMING...THE TEMPERATURE IS EXPECTED TO FALL BELOW THE FREEZING MARK THIS EVENING FOR MOST OF EASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. TEMPERATURES ACROSS THE ST. LOUIS METRO AREA AND SOUTHERN ILLINOIS WILL LIKELY FALL BELOW FREEZING SHORTLY AFTER MIDNIGHT. * TEMPERATURES...LOWS IN THE MID TO UPPER 20S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ 2%
420 WWUS73 KLSX 010824 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 324 AM CDT SAT NOV 1 2014 ...FREEZING TEMPERATURES END GROWING SEASON THIS MORNING... ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011500- /O.CON.KLSX.FZ.W.0003.000000T0000Z-141101T1500Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 324 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TIMING...TEMPERATURES WILL REMAIN BELOW FREEZING FOR SEVERAL HOURS THIS MORNING...ENDING THE GROWING SEASON. * TEMPERATURES...IN THE MIDDLE TO UPPER 20S. * IMPACTS...GROWING SEASON ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CVKING
704 WWUS73 KLSX 011452 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 952 AM CDT SAT NOV 1 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011600- /O.CAN.KLSX.FZ.W.0003.000000T0000Z-141101T1500Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 952 AM CDT SAT NOV 1 2014 ...FREEZE WARNING IS CANCELLED... TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE AREA...THEREFORE THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE WARNING. $$ KANOFSKY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 30, 3:26 PM CDT, 4 minutes earlier.
Area forecast discussion, Oct 30, 3:26 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT Thu Oct 30 2014
.SHORT TERM: (Through Tonight)
Issued at 250 PM CDT Thu Oct 30 2014
Focus this evening will be on PoPs.
Sfc low continues to move thru the CWA with light SHRA ahead of
the low. At the current rate, the SHRA will be out of the CWA
around or by 00z. However, redevelopment will be possible,
especially across ern portions of the CWA as a secondary fnt
pushes swd. The secondary fnt shud bring colder air, but
additional clouds as well. This presents a bit of a forecast
challenge for temps tonight. Overall, trended twd the cooler
guidance across the N where clouds shud clear late tonight, and
warmer further S where clouds shud linger and fnt may not arrive
by sunrise tomorrow. While temps tonight will be around freezing
across the nrn counties, do not anticipate a hard freeze and
strong winds behind the fnt shud prevent any frost from forming.
Tilly
.LONG TERM: (Friday through Next Thursday)
Issued at 257 PM CDT Thu Oct 30 2014
Sfc ridge builds into the region beginning Fri. With no precip
expected, focus turns to temps thru the weekend.
Mdls are in good agreement thru the weekend with the sfc ridge
settling just NW of the CWA Fri night, then to the SE on Sat
night. This shud allow ample radiational cooling across the region
with a clear sky for nearly the entire night. Have upgraded the
Freeze Watch to a Warning for the entire CWA as confidence
continues to build. Note that if this Warning verifies across the
CWA, this will end the Freeze/Frost headlines for the CWA this
year as the growing season has come to a close.
Mdls remain in fairly good agreement with the next cdfnt to impact
the region. Latest guidance suggests precip develop/enter the CWA
Mon afternoon and persist thru much of the day Tues and into Tues
evening as the slow moving cdfnt pushes thru the area.
Not much in the way of cold air is currently expected behind this
fnt. Some differences exist among mdl guidance regarding temps
behind this fnt. For now, have trended twd a compromise.
Tilly
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1222 PM CDT Thu Oct 30 2014
The back edge of a large area of showers currently extends from
KUIN to just west of KCOU at midday. These showers will continue
moving to the east through the afternoon impacting the St. Louis
area terminals with light rain showers and VFR conditions. The
precipitation should be east of all TAF sites by 23z. A cold front
will then pass through the area this evening with a big increase
in northwest winds overnight accompanied by a period of MVFR cigs.
The cigs should clear out on Friday morning with gusty northwest
winds continuing well into the afternoon.
Specifics for KSTL:
Light rain showers accompanied by VFR flight conditions will
impact the terminal this afternoon and should exit to the east by
23z. Thereafter a cold front will move through this evening with a
big increase in northwest winds overnight, accompanied by a period
of MVFR cigs beginning around 11z. The cigs should clear out near
15z Friday morning with gusty northwest winds continuing well into
the afternoon.
Glass
&&
.CLIMATE:
Issued at 236 PM CDT Tue Oct 28 2014
Halloween Top News of the Day Article on the NWS St. Louis Website
contains Halloween Climate Statistics for St. Louis, Columbia and
Quincy. (http://www.crh.noaa.gov/lsx)
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 41 47 28 47 / 10 5 0 0
Quincy 34 45 24 45 / 5 5 0 0
Columbia 37 46 25 47 / 5 0 0 0
Jefferson City 38 47 25 49 / 5 0 0 0
Salem 41 48 28 47 / 50 10 0 0
Farmington 40 47 25 47 / 30 5 0 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FREEZE WARNING from 1 AM to 10 AM CDT Saturday FOR Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles
MO-St. Francois MO-St. Louis City MO-St. Louis MO-Ste.
Genevieve MO-Warren MO-Washington MO.
IL...FREEZE WARNING from 1 AM to 10 AM CDT Saturday FOR Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-St. Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Oct 30, 4:41 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 441 AM CDT THU OCT 30 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 441 AM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIDESPREAD FREEZE ALONG WITH FROST IS POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. A FREEZE WATCH HAS BEEN ISSUED FOR LATE FRIDAY NIGHT AND SATURDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY FOR PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BYRD
Nearby
Freeze Warnings in Missouri, 2014Freeze Warnings in Illinois, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.